AMS Bookstore LOGO amslogo
Return to List

AMS TextbooksAMS Applications-related Books

Fractional Dimensions and Bounded Fractional Forms
Ron C. Blei
SEARCH THIS BOOK:

Memoirs of the American Mathematical Society
1985; 70 pp; softcover
Volume: 57
ISBN-10: 0-8218-2332-9
ISBN-13: 978-0-8218-2332-3
List Price: US$20
Individual Members: US$12
Institutional Members: US$16
Order Code: MEMO/57/331
[Add Item]

Request Permissions

Powered by MathJax

  AMS Home | Comments: webmaster@ams.org
© Copyright 2014, American Mathematical Society
Privacy Statement

AMS Social

AMS and Social Media LinkedIn Facebook Podcasts Twitter YouTube RSS Feeds Blogs Wikipedia